MAUDE Adverse Event Report: DUCKWORTH & KENT VITAN; FOLDERS AND INJECTORS, INTRAOCULAR LENS (IOL)

DUCKWORTH & KENT VITAN; FOLDERS AND INJECTORS, INTRAOCULAR LENS (IOL)
Model Number DK9000
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Section a2, a3, a4, and a5: per regulation eu 2016/679 (general data protection regulation), patient identifiers were not collected or recorded and therefore are not available.Section d4 - catalog #: a complete number is unknown, as product serial number was not provided.Section d4 - lot #: unknown/ not provided.Section d4 - expiration date: unknown, as product lot number was not provided.Section d4 - udi #: unknown, as product lot number was not provided.Section d6a - implant date: not applicable.The inserter is not an implantable device.Section d6b - explant date: not applicable.The inserter is not an implantable device.Section e1 - telephone number: (b)(6).Section h3 - the device was not returned for evaluation; therefore, a failure analysis of the complaint device cannot be completed.No lot number was provided for this device; therefore, no further investigation can be performed.If there is any further relevant information received, a supplemental medwatch will be filed.Section h4 - device manufacture date: unknown, as product serial number was not provided.Attempts have been made to obtain missing information.However, to date, no response has been received.All pertinent information available to johnson and johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that following the implantation of a gcb00 model lens using the vitan injector, the surgeon observed a ¿small dot of metal¿ in the patient¿s eye after the procedure.The surgeon successfully retrieved the metal fragment from the eye, there was a delay in the procedure.It is unknown whether the metal originated from the inserter but could not have come from the gcb00 unit.The patient fully recovered, daily activities were not significantly affected.No further information was provided.
 
Additional Manufacturer Narrative
Additional information and corrected data: the suspect product received has lot number 0019.Therefore, the following fields have been updated accordingly as the lot number is no longer unknown: section d4-catalog number: the number provided on the initial report is the complete number.Section d4-lot number: 0019.Section d4-expiration date: no data available.Section d4-primary unique device identification (udi) number: (b)(4).Section h4-manufacturing date: no data available.All pertinent information available to johnson and johnson surgical vision, inc.Has been submitted.

Brand Name
VITAN
Common Device Name
FOLDERS AND INJECTORS, INTRAOCULAR LENS (IOL)
Manufacturer (Section D)
DUCKWORTH & KENT
7 marquis business centre
royston road
baldock herts
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
7142478552
MDR Report Key23901003
Report Number3012236936-2025-000325
Device Sequence Number17425302
Product Code MSS
UDI-Device Identifier05050474651494
UDI-Public(01)05050474651494(17)991231(10)0019
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K191949
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDK9000
Device Catalogue NumberDK9000
Device Lot Number0019
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/01/2025
Supplement Date Received by Manufacturer01/07/2026
06/12/2026
Initial Report FDA Received Date12/26/2025
Supplement Report FDA Received Date01/28/2026
06/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GCB00 MODEL IOL.
Patient SexUnknown